Dana Rose-Anne - CV

CEREMADE

Dana Rose-Anne

Professeur émérite

Envoyer un email

Tel : 01 44 05 48 73

Bureau : B 632

Publications

BU Paris-Dauphine

Articles

Dana R-A., Le Van C. (2014), Efficient allocations and equilibria with short-selling and incomplete preferences, Journal of Mathematical Economics, vol. 53, p. 101-105

Dana R-A., Carlier G. (2013), Pareto optima and equilibria when preferences are incompletely known, Journal of Economic Theory, vol. 148, n°4, p. 1606-1623

Riedel F., Dana R-A. (2013), Intertemporal equilibria with Knightian uncertainty, Journal of Economic Theory, vol. 148, n°4, p. 1582-1605

Carlier G., Dana R-A., Galichon A. (2012), Pareto efficiency for the concave order and multivariate comonotonicity, Journal of Economic Theory, vol. 147, n°1, p. 207-229

Dana R-A. (2011), Comonotonicity, Efficient Risk-Sharing and Equilibria in Markets with Short-Selling for Concave Law-Invariant Utilities, Journal of Mathematical Economics, vol. 47, n°3, p. 328-335

Carlier G., Dana R-A. (2011), Optimal Demand for Contingent Claims when Agents have law Invariant Utilities, Mathematical Finance, vol. 21, n°2, p. 169-201

Le Van C., Dana R-A. (2010), Overlapping Sets of Priors and the Existence of Efficient Allocations and Equilibria for Risk Measures, Mathematical Finance, vol. 20, n°3, p. 327-339

Dana R-A., Le Van C. (2010), Overlapping Risk Adjusted Sets of Priors and the Existence of Efficient Allocations and Equilibria with Short-Selling, Journal of Economic Theory, vol. 145, n°6, p. 2186-2202

Dana R-A., Carlier G. (2008), Two-Persons Efficient Risk-Sharing and Equilibria for Concave Law-Invariant Utilities, Economic Theory, vol. 36, n°2, p. 189-223

Carlier G., Dana R-A. (2007), Are generalized call-spreads efficient ?, Journal of Mathematical Economics, vol. 43, n°5, p. 581-596

Dana R-A., Carlier G. (2006), Law invariant concave utility functions and optimization problems with monotonicity and comonotonicity constraints, Statistics & Decisions, vol. 24, n°1, p. 127-152

Dana R-A. (2005), A Representation Result for Concave Schur Concave Functions, Mathematical Finance, vol. 15, n°4, p. 613-634

Dana R-A., Scarsini M. (2005), Optimal risk sharing with background risk, Journal of Economic Theory, vol. 133, n°1, p. 152-176

Dana R-A., Carlier G. (2005), Existence and monotonicity of solutions to moral hazard problems, Journal of Mathematical Economics, vol. 41, n°7, p. 826-843

Carlier G., Dana R-A. (2005), Rearrangement inequalities in non-convex insurance models, Journal of Mathematical Economics, vol. 41, n°4-5, p. 483-503

Dana R-A. (2004), Market behavior when preferences are generated by second-order stochastic dominance, Journal of Mathematical Economics, vol. 40, n°6, p. 619-639

Dana R-A. (2004), Ambiguity, uncertainty aversion and equilibrium welfare, Economic Theory, vol. 23, n°3, p. 569-587

Dana R-A., Carlier G. (2003), Pareto efficient insurance contracts when the insurer's cost function is discontinuous, Economic Theory, vol. 21, n°4, p. 871-893

Carlier G., Dana R-A. (2003), Core of convex distortions of a probability, Journal of Economic Theory, vol. 113, n°2, p. 199-222

Shahidi N., Carlier G., Dana R-A. (2003), Efficient Insurance Contracts under Epsilon-Contaminated Utilities, The Geneva Papers on Risk and Insurance. Theory, vol. 28, n°1, p. 59-71

Dana R-A. (2002), On Equilibria when Agents Have Multiple Priors, Annals of Operations Research, vol. 114, n°1-4, p. 105-115

Dana R-A. (2001), Uniqueness of Arrow-Debreu and Arrow-Radner equilibrium when utilities are additively separable, Review of Economic Design, vol. 6, n°2, p. 155-173

Tallon J-M., Chateauneuf A., Dana R-A. (2000), Optimal risk-sharing rules and equilibria with Choquet-expected-utility, Journal of Mathematical Economics, vol. 34, n°2, p. 191-214

Le Van C., Dana R-A. (2000), Arbitrage, duality and asset equilibria, Journal of Mathematical Economics, vol. 34, n°3, p. 397-413

Le Van C., Dana R-A., Magnien F. (1999), On the Different Notions of Arbitrage and Existence of Equilibrium, Journal of Economic Theory, vol. 87, n°1, p. 169-193

Dana R-A. (1999), Existence, uniqueness and determinacy of equilibrium in C.A.P.M. with a riskless asset, Journal of Mathematical Economics, vol. 32, n°2, p. 167-175

Ouvrages

Dana R-A., Jeanblanc M. (2007), Financial markets in continuous time, Berlin: Springer, 326 p.

Le Van C., Dana R-A. (2003), Dynamic Programming in Economics, Dordrecht: Springer, 201 p.

Dana R-A., Jeanblanc M. (2003), Financial Markets in Continuous Time, Berlin: Springer, 324 p.

Chapitres d'ouvrage

Dana R-A., Le Van C. (2006), Optimal growth without discounting, in Rose-Anne Dana, Cuong Le Van, Tapan Mitra, Kazuo Nishimura, Handbook on optimal growth, Berlin: Springer, p. 1-15

Dana R-A., Jeanblanc M. (1997), Arbitrage et équilibre en temps continu, in Simon, Yves, Encyclopédie des marchés financiers, Paris: Economica, p. 86-111

Prépublications / Cahiers de recherche

Dana R-A., Le Van C. (2008), No-arbitrage, overlapping sets of priors and the existence of efficient allocations and equilibria in the presence of risk and ambiguity, Centre d'économie de la Sorbonne, 30 p.

Dana R-A., Meilijson I. (2003), Modelling agents’ preferences in complete markets by second order stochastic dominance, Paris, Cahiers du CEREMADE, 27 p.

Carlier G., Dana R-A. (2002), Insurance Contracts with deductibles and upper limits, Paris, Cahiers du CEREMADE, 21 p.

Dana R-A., Carlier G. (2001), Core of convex distortions of a probability on a non atomic space, Cahiers du CEREMADE, 26 p.

Dana R-A., Jeanblanc M. (2000), Financial markets survey written for encyclopedia EOLSS, Paris, Cahiers du CEREMADE

Retour à la liste